# SDR 96ZZZM1397

- Difficulty date: September 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N65YV
- Make and model: Beech 1900D
- Aircraft serial: UE65
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 12991003279
- Condition: Cracked
- Location: Rt Eng
- Part time: 7,521 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED DETAIL INSPECTION, FOUND SEVERAL OF THE EIGHT ISOLATOR PADS FAILED ON RIGHT ENGINE.  SUBSEQUENT INVESTIGATION REVEALED TRUSS CRACKED AT LINSEED RIVET JUST AFT OF TOP INBOARD AREA A AND WELD JOINT CRACK AT TOP INBOARD AREA A (TYPICAL).  REMOVED AND REPLACED TRUSS WITH SAME TYPE.  (M)
